# SDR UF6A980340

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - AFT FLIGHT ATTENDANT FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  SYSTEM OPS CHECKED GOOD.
